Follow
Nguyen Van Luong
Nguyen Van Luong
Hong Duc University
Verified email at hdu.edu.vn
Title
Cited by
Cited by
Year
Coupled fixed points in partially ordered metric spaces and application
N Van Luong, NX Thuan
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 983-992, 2011
3952011
Quadruple fixed point theorems for nonlinear contractions
E Karapınar, N Van Luong
Computers & Mathematics with Applications 64 (6), 1839-1848, 2012
1112012
Coupled fixed point theorems in partially ordered G-metric spaces
NV Luong, NX Thuan
Mathematical and Computer Modelling 55 (3), 1601-1609, 2012
842012
Fixed point theorem for generalized weak contractions satisfying rational expressions in ordered metric spaces
NV Luong, NX Thuan
Fixed Point Theory and Applications 2011 (46), 2011
59*2011
Coupled fixed point theorems for mixed monotone mappings and an application to integral equations
N Van Luong, NX Thuan
Computers & Mathematics with Applications 62 (11), 4238-4248, 2011
442011
Coupled coincidence points for mixed monotone operators in partially ordered metric spaces
E Karapınar, N Van Luong, NX Thuan
Arabian Journal of Mathematics 1 (3), 329-339, 2012
362012
Some results on strongly pseudomonotone quasi-variational inequalities
LV Nguyen, X Qin
Set-Valued and Variational Analysis 28 (2), 239-257, 2020
352020
Coupled points in ordered generalized metric spaces and application to integro-dierential equations
N Van Luong, NX Thuan
Analele Universitatii" Ovidius" Constanta-Seria Matematica 21 (3), 155-180, 2013
332013
Coupled coincidence point theorem in partially ordered metric spaces via implicit relation
NM Hung, E Karapınar, N Van Luong
Abstract and Applied Analysis 2012, 2012
312012
Weak sharpness and finite convergence for solutions of nonsmooth variational inequalities in Hilbert spaces
LV Nguyen, QH Ansari, X Qin
Applied Mathematics & Optimization 84 (1), 807–828, 2021
172021
Local regularity of the minimum time function
H Frankowska, LV Nguyen
Journal of Optimization Theory and Applications 164 (1), 68-91, 2015
172015
Some fixed point theorems of Prešic-Ciric type
NV Luong, NX Thuan
Acta Univ. Apulensis 30, 237-249, 2012
172012
The minimal time function associated with a collection of sets
LV Nguyen, X Qin
ESAIM: Control, Optimisation and Calculus of Variations 26, 35 pages, 2020
162020
Finite convergence analysis and weak sharp solutions for variational inequalities
S Al-Homidan, QH Ansari, L Van Nguyen
Optimization Letters 11 (8), 1647-1662, 2017
162017
Non-Lipschitz points and the SBV regularity of the minimum time function
G Colombo, KT Nguyen, LV Nguyen
Calculus of Variations and Partial Differential Equations 51 (1), 439-463, 2014
122014
On fixed points of asymptotically regular mappings
LV Nguyen
Rendiconti del Circolo Matematico di Palermo Series 2 70 (2), 709 - 719, 2021
112021
Linear conditioning, weak sharpness and finite convergence for equilibrium problems
L Van Nguyen, QH Ansari, X Qin
Journal of Global Optimization 77, 405–424, 2020
102020
Weak sharp solutions for nonsmooth variational inequalities
S Al-Homidan, QH Ansari, L Van Nguyen
Journal of Optimization Theory and Applications 175 (3), 683-701, 2017
92017
Fixed point results with applications to involution mappings
LV Nguyen, NTN Tram
Journal of Nonlinear Variable Analysis 4, 415-426, 2020
82020
A unique common coupled fixed point theorem for four maps under ψ-φ contractive condition in partial metric spaces
KPR Rao, GNV Kishore, N Van Luong
Cubo (Temuco) 14 (3), 115-127, 2012
82012
The system can't perform the operation now. Try again later.
Articles 1–20